Complementarity systems and approximation of variational inequalities
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 9 (1975) no. R1, pp. 83-104
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1975__9_1_83_0,
author = {Mosco, U. and Scarpini, F.},
title = {Complementarity systems and approximation of variational inequalities},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {83--104},
year = {1975},
publisher = {Dunod},
address = {Paris},
volume = {9},
number = {R1},
mrnumber = {468153},
zbl = {0338.49016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1975__9_1_83_0/}
}
TY - JOUR AU - Mosco, U. AU - Scarpini, F. TI - Complementarity systems and approximation of variational inequalities JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1975 SP - 83 EP - 104 VL - 9 IS - R1 PB - Dunod PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1975__9_1_83_0/ LA - en ID - M2AN_1975__9_1_83_0 ER -
%0 Journal Article %A Mosco, U. %A Scarpini, F. %T Complementarity systems and approximation of variational inequalities %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1975 %P 83-104 %V 9 %N R1 %I Dunod %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1975__9_1_83_0/ %G en %F M2AN_1975__9_1_83_0
Mosco, U.; Scarpini, F. Complementarity systems and approximation of variational inequalities. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 9 (1975) no. R1, pp. 83-104. http://geodesic.mathdoc.fr/item/M2AN_1975__9_1_83_0/
